On the integral closure of ideals.

C. Huneke; A. Corso; W. Vasconcelos

Manuscripta mathematica (1998)

  • Volume: 95, Issue: 3, page 331-348
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Huneke, C., Corso, A., and Vasconcelos, W.. "On the integral closure of ideals.." Manuscripta mathematica 95.3 (1998): 331-348. <http://eudml.org/doc/156380>.

author = {Huneke, C., Corso, A., Vasconcelos, W.},
journal = {Manuscripta mathematica},
keywords = {integral closure; complete intersection; Cohen-Macaulay ring},
number = {3},
pages = {331-348},
title = {On the integral closure of ideals.},
url = {http://eudml.org/doc/156380},
volume = {95},
year = {1998},

AU - Huneke, C.
AU - Corso, A.
AU - Vasconcelos, W.
TI - On the integral closure of ideals.
JO - Manuscripta mathematica
PY - 1998
VL - 95
IS - 3
SP - 331
EP - 348
KW - integral closure; complete intersection; Cohen-Macaulay ring
UR - http://eudml.org/doc/156380
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.